# SDR DL757950871

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- System (JASC): 3397 · Light System Wiring
- Part: Harness
- Part number: W1
- Condition: Chafed
- Location: Flight Deck
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE HAD 4 FLIGHT DECK PANEL LIGHTING CIRCUIT BREAKERS POP.  REMOVED CAPTAINS P1-3 INSTRUMENT PANEL, FOUND W-1 WIRE BUNDLE WITH BURNED WIRES.  THE CAUSE WAS FROM THE WIRE BUNDLE CHAFING ON THE CAPTAINS WINDOW DEFROSTER AIR HOSE.  A TOTAL OF 17 WIRES WERE REPAIRED AND WIRE BUNDLE WAS PROTECTED WITH ANTI-CHAF MATERIAL.   A FLEET INSPECTION WAS INITIATED ONE ADDITIONAL AIRCRAFT WAS FOUND WITH CHAFED WIRES.
